Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

On Xarelto. Any reaction with use of Viagra?

User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 1998
Answered : 1289 Questions
Question
Recently on Xarelto ( AF also recently diagnosed ), question is any reaction with use of Viagra?
Posted Sat, 28 Sep 2013 in Hypertension and Heart Disease
 
 
Answered by Dr. Sukhvinder Singh 2 hours later
Brief Answer:
interaction Not known, but be very careful.

Detailed Answer:
Respected Sir
1. Xarelto (rivaraoxaban) and viagra (sildenafil) have no usually known / expected interaction. Neither the manufacturers brochure has any comments on this issue. But this comes with a rider, rivaroxaban is relatively a new drug, hence the number of people taking both these medications together will be low/less, so the experience of medical fraternity. Since rivaroxaban is a potentially XXXXXXX drug and any excess of its action can result in serious bleeding, you must be careful while taking any other drug with it. It is possible that any two drugs can interact in an adverse manner, in a given patient, known to medical community hitherto.
2. I would recommend you to discuss this out with your primary physician also, who has prescribed this drug to you.
Feel free to discuss further.
Sincerely
Sukhvinder
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor